Common side effects may include headache, diarrhoea, nausea
Signs that your condition may require further medical attention include:
If you experience any of these symptoms mentioned above, you should stop your medication and see your healthcare professional immediately.
The symptoms of a drug allergy include one or more of the following:
Inform your healthcare professionals if:
These medications may decrease the absorption of several vitamins and minerals such as vitamin B12, magnesium, and iron. Speak with your healthcare professional to determine if you need to supplement these vitamins and minerals.
Inform your healthcare professional if you are taking or intending to take any other medications, supplements, traditional medications or herbal remedies.
This includes certain medications such as:
Subscribe to our mailing list to get the updates to your email inbox...
11 Hospital Crescent, Singapore 169610 +65 6436 8000